# SDR VNAA0701009

- Difficulty date: January 26, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 6,299 hours, 6,366 cycles
- Engine: Ge CF343B1
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOSS OF THE NR 2 GENERATOR ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PROPERLY SERVICED THE NR 2 IDG IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
